# SDR HALA20230905188

- Difficulty date: September 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 45,628 hours, 7,207 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #2 PACK OUTLET TEMP AMBER X X. REPLACED PACK #2 COMPRESSOR DISCHARGE TEMPERTURE SENSOR PER AMM 21-53-11. OPS CHECK GOOD. OK FOR SERVICE.
